IGB

Connexion

(Article of periodic en Anglais - 1991)

Document title

Noninferior bandwidth line simplification : algorithm and structural analysis

Authors(s) and Affiliation(s)

CROMLEY R. G. ; CAMPBELL G. M. ;

Abstract

This paper presents a noninferior simplification algorithm that produces an optimal caricature of an encoded line with respect to the bandwidth criterion that all deleted points must be within a prespecified distance of the simplified line. Results show that it is a practical alternative to existing bandwidth heuristics

Source

Article of periodic

published at : Geographical analysis / ISSN 0016-7363

Editor : Ohio State University Press, Columbus, OH - ETATS-UNIS (1969)

Millesime : 1991, vol. 23, no1 [pp. 25-38]

Bibliographic references : 26 réf.

Language

Anglais

INIST-CNRS, Cote INIST : 17078

Refdoc record number (ud4) : 11790324 : Permanent link - XML version
Powered by Pxxo